CureZone   Log On   Join
Re: Feel like things have gotten worse!
 
omo Views: 1,094
Published: 9 years ago
 
This is a reply to # 1,930,629

Re: Feel like things have gotten worse!


That's interesting.

Arn keeps suggesting licorice for "Adrenal Fatigue" regardless of the stage that people are in. (By stage here I mean the just state of your system, specifically including cortisol level, whether the cortisol is high or low.)

Licorice makes your cortisol last longer.

If you have high cortisol, you don't want to make the cortisol in your system last longer. That would make you more anxious and stressed out. (Though cortisol also serves as a potent anti-inflammatory, which I think can be nice, though this may be a double-edged sword.) But, interestingly, one thing cortisol does is raise blood sugar. So if your cortisol is high, or in any case if you're making your cortisol last longer with licorice, it seems like it should help keep your blood Sugar up. So I'm surprised it's making your blood Sugar worse.

To answer your initial question, I've definitely taken things that made me worse. Stimulants, for example, but also supplements. I was taking St. John's Wort at the same time I was taking 5-HTP and I was getting progressively more irritable and edgy. Turns out St. John's Wort may work in part as a serotonin reuptake inhibitor (and, of course, 5-HTP is a serotonin precursor). I was slowly giving myself serotonin syndrome.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.453 sec, (1)